Wednesday, January 24, 2007

Some Break....

I tried to take a break, but you know how it is. A girl's gotta write. I decided to take Catherine's
Just a word to the wise. Don't read or write on 2 hours of sleep within 48 hours; nothing makes sense in your mind and nothing comes out right.

errrmmmfpth.

I was too tired to drive Dorothy home yesterday evening (she stayed with a friend from church for the afternoon), so David took the night off and helped me out. He went to pick her up and also got me some benadryl. You see, that's what the pharmacist recommended. It didn't work so hot for the sleep, but it sure did help out the cold I am getting that no doubt Dorothy will get as well. I still didn't get to sleep until close to midnight, but at least I got to sleep.

I'm feeling happier today, and sending lots of love to the kind bloggers (and friends of bloggers) out there who have sent me (and continue to send me) gifts/clothes for Dorothy. The clothes are superbly lovely and there's even been some stuff to spoil me tossed in. There are so many people to thank that I don't have time to list them all right now. Don't worry, you'll be getting some cards in the mail. This is like Christmas every other day for a couple weeks :)

Going to go take some cold meds. and have a Tupperware party. Good times.

8 comments:

The Princess said...

Like I said in my comment on that post, hormones can do crazy things to the body even cause insomnia. I fell in love with Ambien when I went through it.

Secondly...I've got a lovely box of clothes just waiting for you but I keep finding more things to fill the box and then I need a larger box! It will come soon, I promise!!

Lori said...

(((hugs))) girl!! I missed all of the drama.

Hey, if horomones/the pill doesn't cause insomnia, then why the heck couldn't I sleep during the first trimester of my second pg??

I refuse to take the pill b/c it SOOO messes with my body. I have a good friend who absolutely LOVE, LOVE, LOVES, the nuva-ring. I *think* I might try that, but I am still a little weary of anything with hormones.

I use a diaphragm, and it works for us. No hormones, and really not that much of a hassle to deal with. I highly recommend it as long as you don't have any latex allergies. Be aware though that a lot of insurance companies don't pay for them, but it's a one time cost that probably evens out to be about the same as the BCP.

Good luck girl!!!! More (((hugs))) coming your way!!!

ttulizzy said...

Hi!

I'm on YAZ, which is a lower dose hormone birth control and I love it. I haven't experienced any major side effects.

Of course, I haven't just had a baby or stopped breastfeeding or anything. So our situations are way different, but you may want to ask your OBGYN about it anyway.

Hope sleep well tonight!

Amber said...

I have a friend who LOVES the ring, talk to your OB for sure. There are so many BC choices now you should not have to put up with negative side effects. Pretty soon they'll have a Male pill and then they'll get to deal with it! :)

purple_kangaroo said...

We're just starting up again with NFP in earnest here. I'm hoping it will work well now that Baby E is sleeping somewhat predictably.

Katie Parrott said...

Hey Hey. You've been going through some stuff! I just got back from a trip to Texas and am now catching up. Hope things smooth out for you!

Becca said...

So glad you aren't breaking anymore. Ignore is a good plan! I hope you are able to sleep tonight. Have you gone off that wretched pill yet? I hope you are feeling better and that Dorothy doesn't get your cold. Any new pictures of the darling?

View from the Trekant said...

Ask any doc who deals with peri- and post-menopausal women, with or without hormone supplimentation. Insomnia is HUGE when hormones are on the move. Frankly I'm surprised that there is any question, so common are these kinds of complaints. Although one might argue that hormone supplimentation should be very different from hormone withdrawl, it seems that alot of the symptoms are in related areas.

Hope you are feeling better soon.